VOL. 2 · NO. 3-4 | 1997
P. Drábek, A. Elkhalil, A. Touzani
Abstr. Appl. Anal. 2 (3-4), 185-195, (1997) DOI: 10.1155/S108533759700033X Open Access
KEYWORDS: $A_p$-Laplacian, indefinite weight, the first eigenvalue, bifurcation problem, 35B32, 35J70, 35P30
Zhou Haiyun, Athanassios G. Kartsatos
Abstr. Appl. Anal. 2 (3-4), 197-205, (1997) DOI: 10.1155/S1085337597000341 Open Access
KEYWORDS: maximal monotone operator, $m$-accretive operator, compact perturbation, Leray-Schauder degree theory, cone, eigenvalue problem, compact resolvent‎ ‎, 47H17, 47H05, 47H10, Kartsatos’ degree theory
Nobuyuki Kato, Hiroyuki Torikata
Abstr. Appl. Anal. 2 (3-4), 207-226, (1997) DOI: 10.1155/S1085337597000353 Open Access
KEYWORDS: Population dynamics, size-dependent, local existence of solutions, 92D25, uniqueness of solutions
A. Anane, O. Chakrone
Abstr. Appl. Anal. 2 (3-4), 227-237, (1997) DOI: 10.1155/S1085337597000365 Open Access
KEYWORDS: $p$-Laplacian, nonresonance, first eigenvalue, 35J60, 35P30
Michael Reissig
Abstr. Appl. Anal. 2 (3-4), 239-256, (1997) DOI: 10.1155/S1085337597000377 Open Access
KEYWORDS: Quasilinear weakly hyperbolic equations, time degeneracy, local existence, Levi conditions, Sobolev Spaces, Energy method, 35L80, 35B65, 35B30
Siegfried Carl
Abstr. Appl. Anal. 2 (3-4), 257-270, (1997) DOI: 10.1155/S1085337597000389 Open Access
KEYWORDS: quasilinear parabolic equations, Dirichlet-periodic boundary conditions, extremal solutions, upper and lower solutions, pseudomonotone operators, truncation and comparison techniques, 35B05, 35B10, 35K60, 47N20
Johnny Henderson, Susan D. Lauer
Abstr. Appl. Anal. 2 (3-4), 271-279, (1997) DOI: 10.1155/S1085337597000390 Open Access
KEYWORDS: $n$th order difference equation, eigenvalue, boundary value problem, fixed point Theorem, Discrete, nonlinear, Green′s function, 39A10, 34B15
Vladimir V. Varlamov
Abstr. Appl. Anal. 2 (3-4), 281-299, (1997) DOI: 10.1155/S1085337597000407 Open Access
KEYWORDS: Boussinesq equation, long-time asymptotics, 35Q20, 76B15, Initial-boundary value problem
João Marcos B. do Ó
Abstr. Appl. Anal. 2 (3-4), 301-315, (1997) DOI: 10.1155/S1085337597000419 Open Access
KEYWORDS: elliptic equations, $p$-Laplacian, Critical growth, Mountain pass theorem, Trudinger-Moser inequality, 35A15, 35J60
Back to Top